MathSciNet Relay Station
MathSciNet bibliographic data
MR2045844 (2004m:35030) 35B65 (35H20 35J60 35J70)
Marchi, Silvana $C\sp {1,\alpha}$ local regularity for the solutions of the $p$-Laplacian on the Heisenberg group. The case $1+\frac 1{\sqrt 5}<p\leq 2$. Comment. Math. Univ. Carolin. 44 (2003), no. 1, 33–56.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement